MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP FT3 ASSAY; FT3 IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR XP FT3 ASSAY; FT3 IMMUNOASSAY
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the false low advia centaur xp ft3 results on readypack (b)(4) can be attributed to the laboratory workers removing the reagent readypack each morning from the system, and manually mixing it after it has been initially loaded and pierced.The liquid (lite reagent and solid phase) spills and mixes causing solid phase contamination into the lite reagent.Siemens has performed studies, and observed solid phase contamination into the lite reagent can cause quality control and patient results to be lower.The instruction for use (ifu) under the preparing reagents states the following: "all reagents are liquid and ready to use." "caution mix all primary reagent packs by hand before loading them onto the system.Visually inspect the bottom of the reagent pack to ensure that all particles are dispersed and resuspended.For detailed information about preparing the reagents for use, refer to the system operating instructions." the instruction for use (ifu) under the interpretation of results states the following: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." the instrument is performing within specification.No further device evaluation is required.
 
Event or Problem Description
False low advia centaur xp ft3 results were obtained by the customer on a reagent readypack and considered discordant when compared to higher results on another reagent readypack that has acceptable quality control results.There are no reports that treatment was altered or prescribed or adverse health consequences due to the low centaur xp ft3 results.

Brand Name
ADVIA CENTAUR XP FT3 ASSAY
Common Device Name
FT3 IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key7328423
Report Number1219913-2018-00101
Device Sequence Number1630526
Product Code CDP
UDI-Device Identifier00630414207537
UDI-Public00630414207537
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K991692
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2018
Device Model NumberN/A
Device Catalogue Number10310318
Device Lot Number006221
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2028
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1